Lamotrigine hypersensitivity syndrome and spiking fever
Indian Journal of Dermatology , Volume 57 - Issue 6 p. 504
We report a case of a 26 year old woman with rash, lymphadenopathy, liver enzyme abnormalities and spiking fever. She was diagnosed with drug-induced hypersensitivity syndrome (DHS) to lamotrigine. Spiking fever in relation to drug-induced hypersensitivity syndrome has not earlier been described in adults. Spiking fever is an important symptom of the wide spectrum of disease presentation. The syndrome is commonly referred to as either Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) or DHS. In accord with previous authors we see both syndromes as two ends of a spectrum, with a wide range of symptoms and presentations. Therefore we plea for unity in nomenclature.
|DRESS, hypersensitivity syndrome, lamotrigine, spiking fever|
|Indian Journal of Dermatology|
Bakker, C.V, Hegt, V.N, & van Praag, M.C.G. (2012). Lamotrigine hypersensitivity syndrome and spiking fever. Indian Journal of Dermatology, 57(6). doi:10.4103/0019-5154.103087